# SDR A6WA202010297373

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,841 hours, 36,529 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008205
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD SURFACE CRACKED AT FS 621.00 BL 0.0 AND WL 130.0 0.75'' IN LENGTH.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED CUTOUT OF AFT PRESSURE BULKHEAD CRACKED AREA AT FS 621.00 BL 0.0 AND WL 130.0 CUTOUT MEASURES L=1.992'' W=1.262, REF REO 601R-53-61-1285 REV E DATED 2016-10-31.  PERFORMED HFEC INSPECTION AROUND CUTOUT ON AFT PRESSURE BULKHEAD FS 621.00 BL 0.0 AND WL 130.0, REF REO 601R-53-61-1285 REV E DATED 2016-10-31 AND CRJ 200 NDTM PART 1 REV 41 51-20-06 NO INDICATIONS NOTED.  EDDY CURRENT TESTER S/N 200051301 CAL DUE 01/24/21.  FABRICATED REPAIR PARTS FROM ALUMINUM SHEET OF 2024-T3 OF 0.063'' AND 0.040'', REF REO 601R-53-61-1285 REV E DATED 2016-10-31.  INSTALLED REPAIR PARTS AND FILLER ON AFT PRESSURE BULKHEAD AT FS 621.00 BL 0.0 WL 130.0, REF REO 601R-53-61-1285 REV E DATED 2016-10-31.
